Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
Volume 14, Issue 2 (Apr 2006)


Stability analysis for determining a source term in a 1-D advection-dispersion equation

Li Gongsheng
  • Institute of Applied Mathematics, Shandong University of Technology, Zibo, Shandong, 255049, P. R. China. E-mail:
/ M. Yamamoto
  • Graduate School of Mathematical Sciences, The University of Tokyo, Komaba, Meguro, Tokyo 153, Japan. E-mail:

In this paper, we are concerned to cope with a conditional stability for an inverse problem of deciding source terms in a 1-D advection-dispersion equation. The inverse problem here is based on a mathematical model derived from a real case in a geological region in Shandong Province, China. With aids of an integral identity and analysis for a normal Sturm-Liouville problem, a conditional stability for the inverse problem is constructed. The methodology used in this paper seems to be simple and effective as compared with those in known literatures.

About the article

Published Online:

Published in Print: 2006-04-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406777571067. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Z.Q. Zhang and T. Wei
Applied Mathematics and Computation, 2013, Volume 219, Number 11, Page 5972
Fang-Fang Dou, Chu-Li Fu, and Feng-Lian Yang
Journal of Computational and Applied Mathematics, 2009, Volume 230, Number 2, Page 728
Fangfang Dou
Mathematical Problems in Engineering, 2012, Volume 2012, Page 1
Xiao-Xiao Li and Fan Yang
Computers & Mathematics with Applications, 2011
Fang-Fang Dou, Chu-Li Fu, and Fan Yang
Inverse Problems in Science and Engineering, 2009, Volume 17, Number 7, Page 901

Comments (0)

Please log in or register to comment.
Log in